Do Side Effects Occur After Botox?

Botox is a medical procedure, and with any procedure there is the risk that side effects will occur in a small number of people. When Botox is administered by a doctor, the risks are minimal. However, they do still exist – a doctor can outline the specifics in more detail, but here is the basic guideline.

Risks of Botox

The risks of Botox and other injectables primarily relate to irritation that occurs as a result of the injection. They include:
  • Itching or redness around the injection site
  • Pain or bruising at the injection site
  • Muscle weakness (short-term)
  • Nausea and headache
  • Body sweat that is unrelated to physical temperature
It is also possible that in some individuals a severe allergic reaction will occur. Any signs of hives, labored breathing, or swelling of the face require immediate medical attention.

Reducing the Risks of Botox

When you choose a qualified medical professional to administer your injectables, the risks are greatly reduced. Contact us today to make an appointment with an experienced medical professional.

Leave a Reply

Have a Plastic Surgery Question or Concern? Contact Dr. Rhee!